My husband has commenced treatment with fosamax five weeks ago. He had recently been diagnosed with osteopenia; he suffered a compression fracture of his L1 vertebra in 2010, and also has widespread degenerative disease in his lumbar spine. In the past couple of weeks he has complained of much more severe back pain than usual, which hasn't responded to any tried analgesia as yet. Could this increase in pain possibly be connected to the fosamax? He is 75 and is taking 70/70 once weekly.
Hi Jenran, & welcome to the site. I have severe osteoarthritis, & have taken several of the bone building drugs like fosomax. I myself did not experience more pain on them than not, but I will give you the link to read the information about taking analgesics with fosomax. His doctor should be aware of this more sudden pain. It could be he has a new fracture also. Sometimes you don't feel them they just break. I have had 7 spinal fractures, & they are very very painful. Please read thru this information, but I would also alert his doctor to the increase of pain...
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 1 answer
Posted 7 Nov 2010 • 1 answer
After 2 years on fosamax I have severe pain in my arms and legs, especially in the thigh and should?
Posted 14 Sep 2011 • 1 answer
I was prescribed Combipatch by my dr. because of my severe osteopenia and postmenopausal symptoms. I
Posted 4 Aug 2014 • 1 answer
Posted 12 days ago • 2 answers